ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Laminar forced free-convection in horizontal tubes of varying Cross-section at low rayleigh numbers

Mahalakshmi, CV and Devanathan, R (1982) Laminar forced free-convection in horizontal tubes of varying Cross-section at low rayleigh numbers. In: Indian Journal of Pure and Applied Mathematics, 13 (8). pp. 946-958.

[img] PDF
20005a7e_946.pdf - Published Version
Restricted to Registered users only

Download (409Kb) | Request a copy
Official URL: http://www.new.dli.ernet.in/rawdataupload/upload/i...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian National Science Academy.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 Aug 2009 07:08
Last Modified: 19 Sep 2010 05:42
URI: http://eprints.iisc.ernet.in/id/eprint/22540

Actions (login required)

View Item View Item